Certainly it is possible HCV meds could possibly trigger some things however I am not unable to piece together your medical history since the information is a little fragmented. Plus it helps to know more about other medical conditions you could possibly have, what stage of fibrosis you are and any possible extrahepatic manifestations you might have.
Did you stop taking all your seizure meds when you started treatment for your Hepatitis C? Were you being followed by your Neurologist while you were treating?
What did the doctor who was treating your HCV have to say about this? I know you are trying to understand what happened to you and why. I hope another person can decipher your post and provide insight into what could have happened. In the mean time I hope you are OK.
I'm so sorry to hear about this! I can't really quite figure it out, but it does sound like you need to be seen by both a neurologist and a hepatologist, preferably with both working out of one large hospital so they can easily confer and coordinate your care together. It's also a really good idea, anytime you are very sick, to take a friend or family member with you to your appointments. It is incredibly helpful! I almost always take my husband along, and he very often remembers things the doctor said that I don't remember at all. He also helps me remember to ask all my questions while I'm there – no more getting home and then remembering that really important question! I hope you can work it out so your daughter or someone else can help you with these things. I'm sorry I can't be more helpful, but I do send my best wishes for you.
Hi I am really sorry for your problems, have you taken a look at the medication description that came with your medicine under adverse reactions?
Have you spoken to both your hepatologist and neurologist? They should have been coordinating your care.
I have read where others with seizure disorders were able to continue anti seizure medications along with the HCV tx.
It does sound like you had an awful reaction perhaps to the treatment you were on in February, also stopping anti seizure meds could not have been good. Your doctor should be able to explain to you what happened.
If you need information for severe side effects to tx you could search on line. I wish you the best
thank you, I'm new to this not only shareing my hep c problems, but the computer I type with one finger so please be patient thanks. let me try to explain all my meds. when my neurologist took my 300 mg. of dilantin he replaced it with1800 mg of neurotin. no steroids, one inhaler was taken away ok 300 mg hydroxyzine [hives/ allergies] 600 mg neurotin, 300mg dilantin.20 mg.escitalopram,[ generic lexapro],alprazolam,10 mg zyrtec,metoprolol, 50mg. pro air inhaler ,nose spray for allergies I just stopped taking baclofen 60 g,a day I'm sick of putting all these chemicals in my body that either don't work or kill your liver faster. At 58 they said I contracted it in roughly in 72,73 when I joined the army or got my tatoo in georgia who really knows? AT THIS POINT I'M WAITING AND PRAYING MY STATE PASSES MEDICAL MARIJUANA IN NOVEMBER..at least my nausea will be controlled I'll be able to eat[ to teke damn meds] my blood pressure will be lower, and hopefully stop taking my alprazalam [generic zanex] I hope this helps it is the first time I really voiced my anger sorry, but thanks for the ear.
Medicinal cannabis is wonderful for muscle pain and nausea. It's used successfully for fibramyalgia and cancer patients.
Wishing you the best of luck~
I too am here wishing you the best
I am so sorry for the problems you are experiencing. Your doctors need to work together though I have seen on here they rarely do
I hope you can get it all straight and please let us know how you are doing